MathSciNet Relay Station
MathSciNet bibliographic data
MR319187 (47 #7732) 55D45 (55F15)
Kaminker, Jerome The tangent bundle of an $H$-manifold. Proc. Amer. Math. Soc. 41 (1973), 305–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement